# SDR R61A201611240688

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 33,647 hours, 21,004 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR ARMING LEVER WAS VERY STIFF. MAINTENANCE CLEANED AND LUBED HINGES OF R2 ARMING LEVER IAW AMM AND OPS CHECKED GOOD.
